TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
cynefin Offline
Verbal venom.

TeenHelp Addict
************
 
cynefin's Avatar
 
Age: 21
Gender: Female
Location: 1261'

Posts: 9,839
Blog Entries: 1496
Join Date: August 25th 2012

Withdrawal - December 9th 2013, 02:19 AM

This thread has been labeled as triggering by the original poster or by a Moderator. Please take this into consideration before continuing to read.

I developed a dependency on Lorazepam. I've been on it for a while now, but within the last few weeks or so I've been adding to the dosage. I stopped taking it completely and I feel like crap. Maybe that's why I'm suicidal, I don't know. Before, I was able to stop no problem. I think I was so out of it that I forgot how many I had taken, and I ended up taking more. Does anyone out there know how long withdrawal from Lorazepam lasts? I don't think I want to be on this medication at all anymore.


Articles & Resources Officer|Lead Moderator|Senior Newsletter Editor
The mountains are calling and I must go.
1941-2016

Nature does not rush, yet everything is accomplished
-Lao Tzu
Memories made in the mountains stay in our hearts forever
Move the body, quiet the mind
   
  (#2 (permalink)) Old
Philomath Offline
Love is > your mistakes
I can't get enough
*********
 
Philomath's Avatar
 
Gender: Female
Location: Where the books are

Posts: 2,284
Blog Entries: 135
Join Date: July 25th 2009

Re: Withdrawal - December 9th 2013, 02:47 AM

Hey Cassie,

I found some information on the withdrawl symptoms of Lorazepam. I really suggest you go see a doctor about this because deciding to stop taking this medicine very abruptly can cause some rather serious adverse affects. Even if you want to quit taking this medication, you should leave the decision up to a doctor because they know medically the process that is best for quitting this medication so that you do not end up experiencing what you have been. This could be worsening your anxiety instead of helping it.
I found this information
I really hope you go talk to someone cassie, I know things are difficult at the moment for you however, you deserve help and to feel better. Talking to a doctor can get you the help you need and they can help you with this withdrawl you are going through.
You can PM me any time you want to talk, I am here for you.


"i don't care your intentions. I just want you to know my self-hatred never took me where I wanted to go. At the end of the day...I can pick at the pain but I can't cut it away."
   
  (#3 (permalink)) Old
cynefin Offline
Verbal venom.

TeenHelp Addict
************
 
cynefin's Avatar
 
Age: 21
Gender: Female
Location: 1261'

Posts: 9,839
Blog Entries: 1496
Join Date: August 25th 2012

Re: Withdrawal - December 10th 2013, 03:55 AM

Wow, those sound frightening. I'm going to gradually take the right dosage and gradually take myself off with the help of someone. Thanks for the info!


Articles & Resources Officer|Lead Moderator|Senior Newsletter Editor
The mountains are calling and I must go.
1941-2016

Nature does not rush, yet everything is accomplished
-Lao Tzu
Memories made in the mountains stay in our hearts forever
Move the body, quiet the mind
   
  (#4 (permalink)) Old
rebellionized Offline
Member
Welcome me, I'm new!
*
 
rebellionized's Avatar
 
Name: Fallon Rose
Age: 20
Gender: Female
Location: Kansas

Posts: 31
Join Date: November 28th 2013

Re: Withdrawal - December 13th 2013, 03:15 AM

I've never really gone through withdrawal when being taken off medication or lowered dosages. I know it sucks, but as Wiki says, it has a high potential to be addictive. Something I think you can do is give the medications to your parents and have them dispense them to you, so you're controlling your intake and you know you can't get a hold of them (to take them because you're suicidal or because you feel the need to take a pill or two).
   
  (#5 (permalink)) Old
Crazycatlady Offline
Member
Welcome me, I'm new!
*
 
Crazycatlady's Avatar
 
Name: Gretch
Age: 26
Gender: Thing
Location: US

Posts: 48
Blog Entries: 2
Join Date: February 24th 2012

Re: Withdrawal - December 17th 2013, 01:18 AM

I don't have any personal experience with benzos, but I do know that they are extremely physiologically addictive, and that probably explains why you have been feeling the way that you have. Have you talked to a doctor about your prescription or trying to taper off of it? If you're trying to quit using it, I'd suggest weaning yourself off of it slowly because quitting benzos cold turkey can result in clonic tonic seizures, which are very serious and potentially fatal. I'd also recommend that you talk to your parents about what's going on because the misuse of this drug is very serious.
   
Closed Thread

Bookmarks

Tags
withdrawal

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.